# SDR SIMA20150318001

- Difficulty date: March 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 28,852 hours, 24,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT INOPERATIVE, RT SIDE FWD OF WING.  R & R EXTERIOR EMER LIGHT LAMP RT FWD OF WING IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
